MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK); INSUFFLATOR, LAPAROSCOPIC
Catalog Number 0620040690
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was potential loss of insufflation due to tubing disconnection.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: leak.Probable root cause: system design (tolerance stack up issue).Manufacturing / assembly error.Use error.Damage during shipping (inadequate packaging).Damage during shipping (abuse during transit).The device manufacture date is not known.
 
Event or Problem Description
It was reported that there was contentional loss of insufflation due to tubing disconnection.

Brand Name
PKG; HEATED TUBESET WITH RTP FOR PNEUMO SURE (10-PK)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8197424
Report Number0002936485-2018-00730
Device Sequence Number13488188
Product Code HIF
UDI-Device Identifier37613327055659
UDI-Public37613327055659
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K003792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0620040690
Device Lot Number56006643
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/26/2018
Supplement Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1